Controllability to trajectories for semilinear thermoelastic plates

Pages: 672 - 681, Issue Special, August 2005

 Abstract        Full Text (231.2K)              

Maria Grazia Naso - Department of Mathematics, University of Brescia, Via Valotti, 9. 25133 Brescia, Italy (email)

Abstract: The controllability to trajectories for semilinear thermoelastic plates by a control source acting only on the heat equation of the system is considered. The method we use combines the analyticity of the associated semigroup of the linearized problem and Kakutani fixed point theorem.

Keywords:  Controllability to trajectories, thermo-elastic plate, Kakutani fixed point theorem.
Mathematics Subject Classification:  Primary: 35B37, 74F05, 93B05; Secondary: 65K10, 65M70.

Received: September 2004;      Revised: March 2005;      Published: September 2005.